Tauberian theorems for Cesaro summability of sequences of fuzzy numbers


Canak I.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, cilt.27, ss.937-942, 2014 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 27 Konu: 2
  • Basım Tarihi: 2014
  • Doi Numarası: 10.3233/ifs-131053
  • Dergi Adı: JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Sayfa Sayıları: ss.937-942

Özet

In this paper we use the concept of the Cesaro convergence of a sequence of fuzzy numbers defined by Subrahmanyam [Cesaro summability of fuzzy real numbers, Anal, 7 (1999), 159-168] to prove some Tauberian theorems for sequences of fuzzy numbers and obtain fuzzy analogues of some classical Tauberian theorems for Cesaro summability of sequences of fuzzy numbers as a corollary.